# SDR QXEA2015121500648

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 16,811 hours, 18,137 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DESCENT THROUGH APROXIMATELY 130000" FOR LANDING.  F/A REPORTED SMOKE IN THE CABIN.  DECLARED EMERGENCY, RAN CHECK LIST.  SMOKE CONTINUED TILL EVACUATION, ON RUNWAY.  ENGINE POWER WAS APPROXIMATELY 20 PERCENT TORQUE.  BLEED AUTO ICE PROTECTION ON. ACFT CURRENTLY OUT OF SERVICE FOR REPLACEMENT OF NR 2 ENGINE.
